1 dose fin, 17 days later, any thoughts?

#1

Hi guys, im 17 days post my first dose, the first crash i had was terrible, haven’t crashed since i think, but i suffer from sexual side effects that are pretty scary.

I’ve lost around 3 kg, and have issues urinating and passing stool, i can feel my dick, but it’s as if there’s a blockage in my anus region that stops me from getting erections. When i pass stool i don’t feel anything, as if i was injected with anaesthesia, any thoughts guys?

As it is now i am completely impotent, although my dick doesn’t feel that weird?
Size/colour is normal, and testicles appear normal?

1 Like
#2

Well, seems typical of a post crash symptoms though I a am not familiar with the stool issue you are experiencing.
The complete impotence might be temporary ( I am here too).
Easier said than done but try to distract yourself and don’t mess with your junk.
Did you get some blood tests to know how imbalanced your hormones are? This could be a good start. I think if you look for the site, a list of things to be checked can be easily found.
Hang in there,
Best of luck.

#3

I’ll be getting a blood test soon, i am pretty certain my hormones are completely messed up, i’ve been experimenting trying to sort it out and went from insomnia to 7+ hours sleep. I didn’t have ED a few days ago, but back then my penis felt different, it’s as if a change occurs for every day.

Pretty certain this is reversible but might take a long time.

1 Like